# SDR AALA2018062529018

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 39,409 hours, 18,334 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT FUEL TANK 2, LOW PRESSURE MESSAGE, ECAM PROCEDURE FOLLOWED.  NR 2 RIGHT TANK PUMP TURNED OFF.  MAINTENANCE COMPLETED FIM 28-21-00-810-804-A,  PUMP IS FUNCTIONING NORMALLY,  AND ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
